# SDR UALA2011092805260

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 88,181 hours, 10,784 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 138
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING EXHAUST FAN MESSAGE AND BURNING ODOR WHEN FAN RUNNING.  REPLACED EQUIPMENT COOLING EXHAUST FAN ASSY PER MM.
